American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 114 found      Go to page: 1 2 3 4

[1] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information
View Article: PDF

[2] Hong-Quan Li and Bin Qian. Centered Hardy-Littlewood maximal functions on Heisenberg type groups. Trans. Amer. Math. Soc. 366 (2014) 1497-1524.
Abstract, references, and article information
View Article: PDF

[3] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information
View Article: PDF

[4] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information
View Article: PDF

[5] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information
View Article: PDF

[6] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information
View Article: PDF

[7] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information
View Article: PDF

[8] Daniel Aalto and Lauri Berkovits. Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes. Trans. Amer. Math. Soc. 364 (2012) 6671-6687.
Abstract, references, and article information
View Article: PDF

[9] Pascal Auscher, Steve Hofmann and José-María Martell. Vertical versus conical square functions. Trans. Amer. Math. Soc. 364 (2012) 5469-5489.
Abstract, references, and article information
View Article: PDF

[10] Tuomas Hytönen and Henri Martikainen. On general local $Tb$ theorems. Trans. Amer. Math. Soc. 364 (2012) 4819-4846.
Abstract, references, and article information
View Article: PDF

[11] Juris Steprāns. Maximal functions and the additivity of various families of null sets. Trans. Amer. Math. Soc. 364 (2012) 3555-3584.
Abstract, references, and article information
View Article: PDF

[12] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information
View Article: PDF

[13] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information
View Article: PDF

[14] Steve Hofmann and José María Martell. $A_\infty$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators. Trans. Amer. Math. Soc. 364 (2012) 65-101. MR 2833577.
Abstract, references, and article information
View Article: PDF

[15] Yoshihiro Sawano, Satoko Sugano and Hitoshi Tanaka. Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Amer. Math. Soc. 363 (2011) 6481-6503. MR 2833565.
Abstract, references, and article information
View Article: PDF

[16] David K. Watson and Richard L. Wheeden. Averages over starlike sets, starlike maximal functions, and homogeneous singular integrals. Trans. Amer. Math. Soc. 363 (2011) 5179-5206. MR 2813412.
Abstract, references, and article information
View Article: PDF

[17] L. Forzani, F. J. Martín-Reyes and S. Ombrosi. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011) 1699-1719. MR 2746661.
Abstract, references, and article information
View Article: PDF

[18] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information
View Article: PDF

[19] Andrei K. Lerner. On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010) 4229-4242. MR 2608404.
Abstract, references, and article information
View Article: PDF

[20] Antonios D. Melas and Eleftherios Nikolidakis. Dyadic-like maximal operators on integrable functions and Bellman functions related to Kolmogorov's inequality. Trans. Amer. Math. Soc. 362 (2010) 1571-1597. MR 2563741.
Abstract, references, and article information
View Article: PDF

[21] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information
View Article: PDF

[22] Paul Hagelstein and Alexander Stokolos. Tauberian conditions for geometric maximal operators. Trans. Amer. Math. Soc. 361 (2009) 3031-3040. MR 2485416.
Abstract, references, and article information
View Article: PDF

[23] D. Cruz-Uribe SFO and A. Fiorenza. $L\log L$ results for the maximal operator in variable $L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 2631-2647. MR 2471932.
Abstract, references, and article information
View Article: PDF

[24] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. M. Aldaz and J. Pérez Lázaro. Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities. Trans. Amer. Math. Soc. 359 (2007) 2443-2461. MR 2276629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paul Taylor. Bochner-Riesz means with respect to a rough distance function. Trans. Amer. Math. Soc. 359 (2007) 1403-1432. MR 2272131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Prabhu Janakiraman. Limiting weak--type behavior for singular integral and maximal operators. Trans. Amer. Math. Soc. 358 (2006) 1937-1952. MR 2197436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 114 found      Go to page: 1 2 3 4